Ferdinand Ihringer
Ferdinand Ihringer
Подтвержден адрес электронной почты в домене UGent.be - Главная страница
On the maximum size of Erdős-Ko-Rado sets in
F Ihringer, K Metsch
Designs, Codes and Cryptography 72 (2), 311-316, 2014
Boolean degree 1 functions on some classical association schemes
Y Filmus, F Ihringer
Journal of Combinatorial Theory, Series A 162, 241-270, 2019
The smallest eigenvalues of Hamming graphs, Johnson graphs and other distance-regular graphs with classical parameters
AE Brouwer, SM Cioabă, F Ihringer, M McGinnis
Journal of Combinatorial Theory, Series B 133, 88-121, 2018
A note on the Manickam–Miklós–Singhi conjecture for vector spaces
F Ihringer
European Journal of Combinatorics 52, 27-39, 2016
A new upper bound for constant distance codes of generators on hermitian polar spaces of type H(2d − 1, q 2)
F Ihringer
Journal of Geometry 105 (3), 457-464, 2014
Regular intersecting families
F Ihringer, A Kupavskii
arXiv preprint arXiv:1709.10462, 2017
A switching for all strongly regular collinearity graphs from polar spaces
F Ihringer
Journal of Algebraic Combinatorics 46 (2), 263-274, 2017
Large {0,1,…,t}-cliques in dual polar graphs
F Ihringer, K Metsch
Journal of Combinatorial Theory, Series A 154, 285-322, 2018
Boolean constant degree functions on the slice are juntas
Y Filmus, F Ihringer
arXiv preprint arXiv:1801.06338, 2018
Cross-Intersecting Erd\H {o} s-Ko-Rado Sets in Finite Classical Polar Spaces
F Ihringer
arXiv preprint arXiv:1409.3606, 2014
A characterization of the natural embedding of the split Cayley hexagon in PG (6, q) by intersection numbers in finite projective spaces of arbitrary dimension
F Ihringer
Discrete Mathematics 314, 42-49, 2014
Finite geometry intersecting algebraic combinatorics
F Ihringer
An EKR-theorem for finite buildings of type
F Ihringer, K Metsch, B Mühlherr
Journal of Algebraic Combinatorics 47 (4), 529-541, 2018
New bounds for partial spreads of H (2d− 1, q2) and partial ovoids of the Ree–Tits octagon
F Ihringer, P Sin, Q Xiang
Journal of Combinatorial Theory, Series A 153, 46-53, 2018
New bounds on the Ramsey number
F Ihringer, D Rajendraprasad, TV Weinert
arXiv preprint arXiv:1707.09556, 2017
Ovoids of Generalized Quadrangles of Order and Delsarte Cocliques in Related Strongly Regular Graphs
M Adm, R Bergen, F Ihringer, S Jaques, K Meagher, A Purdy, B Yang
arXiv preprint arXiv:1705.02066, 2017
New Non-existence Proofs for Ovoids of Hermitian Polar Spaces and Hyperbolic Quadrics
J Bamberg, J De Beule, F Ihringer
Annals of Combinatorics 21 (1), 25-42, 2017
New and Updated Semidefinite Programming Bounds for Subspace Codes
D Heinlein, F Ihringer
arXiv preprint arXiv:1809.09352, 2018
The Chromatic Number of the -Kneser Graph for
F Ihringer
arXiv preprint arXiv:1806.00279, 2018
Miklós–Manickam–Singhi conjectures on partial geometries
F Ihringer, K Meagher
Designs, Codes and Cryptography 86 (6), 1311-1327, 2018
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20